# SDR 2023FA0000759

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: General aviation
- Aircraft: N78DG
- Make and model: Cessna 414A
- Aircraft serial: 414A0641
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: AN3105
- Condition: Backed Out
- Location: Zone 700
- Component: Link Assy Lh, Cessna
- Component part number: 51410057
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN LANDING GEAR FAILED AS A RESULT OF THE NUT ON THE LEFT TORQUE LINK BOLT FAILED. THE TORQUE LINK SEPERATED AND FAILD TO KEEP THE WHEEL ALIGNED WITH THE AIRCRAFT. RESULTING IN DAMAGE TO AIRCRAFT.
